# SDR ASAA2019070829975

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 45,506 hours, 13,370 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 330, ONE CENTER TANK LOW PRESSURE ILLUMINATED. ASSOCIATED CENTER PUMP TURNED OFF AND CROSSFEED OPENED TO BALANCE FUEL. BOTH CTR PUMPS TURNED OFF AND CROSSFEED CLOSED. "FUEL IMBAL" ILLUMINATED WITH 1000 POUND IMBALANCE. CROSSFEED RE-OPENED AND FUEL REBALANCED. (NO MORE THAN 1000 POUND IMBALANCE.). GROUNDED - YES. PERFORMED FIM 28-22 TASK 801/802 INITIAL EVALUATION. PRIMED BOTH CENTER FUEL TANK BOOST PUMPS BY FILLING TANK WITH 14000 LBS OF FUEL. WHILE TRANSFERRING FUEL TO FILL WING TANKS, PERFORMED CENTER FUEL BOOST PUMP OPERATIONAL TEST REF AMM 28-22-41-710-801. BOTH CENTER TANK FUEL BOOST PUMPS OPS. NORMAL. BOTH LOW PRESSURE LIGHTS CAME ON INITIALLY THEN STAYED OFF. NO FAULTS NOTED.
